EXISTENCE OF COINCIDENCE POINT UNDER GENERALIZED GERAGHTY-TYPE CONTRACTION WITH APPLICATION
Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2020, v.27 no.3, pp.109-124
https://doi.org/https://doi.org/10.7468/jksmeb.2020.27.3.109
Handa, Amrish
Handa,,
A.
(2020). EXISTENCE OF COINCIDENCE POINT UNDER GENERALIZED GERAGHTY-TYPE CONTRACTION WITH APPLICATION. , 27(3), 109-124, https://doi.org/https://doi.org/10.7468/jksmeb.2020.27.3.109
Abstract
We establish coincidence point theorem for S-non-decreasing mappings under Geraghty-type contraction on partially ordered metric spaces. With the help of obtain result, we derive two dimensional results for generalized compatible pair of mappings F, G : X<sup>2</sup> → X. As an application, we obtain the solution of integral equation and also give an example to show the usefulness of our results. Our results improve, sharpen, enrich and generalize various known results.
- keywords
-
coincidence point,
Geraghty-type contraction,
S-non-decreasing mapping,
O-compatible,
generalized compatibility,
integral equation